Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



One-dimensional equations and their solutions modelling a homogeneously broadened, frequency continuum, injection maser

Author: I. Lerche
Journal: Quart. Appl. Math. 44 (1986), 13-18
MSC: Primary 85A30; Secondary 78A60, 81K05
DOI: https://doi.org/10.1090/qam/840439
MathSciNet review: 840439
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The strongly coupled, nonlinear, differential equations describing the amplification of intensity for propagation of a broad-band signal through a homogeneously broadened amplifier are reduced to a simple linear integral equation which is solved by conventional Laplace transform techniques.

References [Enhancements On Off] (What's this?)

  • [1] D. T. Cassidy, Appl. Phys. Lett. 44, 489, 1984
  • [2] P. C. Clemmow and J. A. Dougherty, Plasma Electrodynamics, McGraw-Hill Book Co., Reading, Mass., 1969
  • [3] A. Cook, Celestial masers, Cambridge University Press, Cambridge, 1979
  • [4] P. Goldreich and S. Keeley, Astrophys. J. 174, 517, 1972
  • [5] K. Y. Lau and A. Yariv, Appl. Phys. Lett. 40, 763, 1982
  • [6] I. Lerche, On the general solution to equations modeling a homogeneously broadened injection laser, J. Math. Phys. 26 (1985), no. 7, 1858–1859. MR 793333, https://doi.org/10.1063/1.526902
  • [7] D. Marcuse, J. Quantum Electron QE-19, 63, 1983
  • [8] D. C. Montgomery and D. A. Tidman, Plasma kinetic theory, McGraw-Hill Book Co., Reading, Mass., 1968

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 85A30, 78A60, 81K05

Retrieve articles in all journals with MSC: 85A30, 78A60, 81K05

Additional Information

DOI: https://doi.org/10.1090/qam/840439
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society